# SDR CALA2022071801786

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 57,260 hours, 25,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D5347715400490
- Condition: Corroded
- Location: Fr55a To Fr59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CPMT: AFT CARGO DOOR LOWER FRAME WITH COVER SHEET SURFACE CORRODED FROM FR55A TO FR59.
